MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760P-V/L; COLONOSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760P-V/L; COLONOSCOPE AND ACCESSORIES
Model Number EC-760P-V/L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On september 25th 2023, fujifilm healthcare americas corporation was informed of an event involving ec-760p-v/l.It was reported that during a diagnostic for colon procedure there was no peripheral vision and decrease lighting.Their procedure took longer to finish.Due to unknown status of patient and equipment, the report is submitted with abundance of caution.There was no injury to the patient reported.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-760P-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885 38
JA  2588538
MDR Report Key18003172
Report Number1000513161-2023-00071
Device Sequence Number18037854
Product Code FDF
UDI-Device Identifier14547410368878
UDI-Public(01)14547410368878(11)211101
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEC-760P-V/L
Device Catalogue NumberN/A
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/25/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown